# SDR 2011F00138

- Difficulty date: June 1, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N677PA
- Make and model: Saab 340B
- Aircraft serial: 328
- Aircraft time: 37,483 hours, 26,577 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE FLIGHT THE "NO SMOKING AND FASTEN SEATBELT LIGHT WAS REPORTS INOPERATIVE, ALTHOUGH NOT REPORTED BY THE FLIGHT CREW THE EMERGENCY "EXIT" LIGHT WAS INOPERATIVE AS WELL. THE FLIGHT MADE AN UNEVENTFUL LANDING AT THE DESTINATION AIRPORT.  MX FOUND THAT THE CONNECTOR PLUG LOCATED IN THE GALLEY WAS NOT SECURED PROPERLY, MECHANIC RESECURES FULLY AND FUNCTIONALY TESTED THE LIGHTS.
